Intake to 1 glass a week, doesn't smoke. I've been sick for about 8 weeks now. At first it was minor throat ache. I thought I had a summer cold. After a few weeks, it got worse. Red swollen tonsils, swollen burning adenoids, some minor lymph inflammation in my neck, but an overwhelming feeling of somebody clamping their hand around my windpipe. I went to dr and they prescribed cefprozil for 10 days. It did nothing. Then I started feeling tightness in my upper chest and the whole time, a tinge of pain in my upper right rib cage every time I took a deep breath. I've had my gallbladder out. I went to emerg. I had a chest abdomen X-ray, ct scan, ultrasound, and blood work. They said I had a trace of blood in my urine. Blood tests all ok except low iron. Throat was still swollen red and sore with small red sores at back of throat. Doctors said my throat wasn't abnormally bad looking. I was put on iron pills. Went back to doctor and he put me on 1000mg of clarithromycin for 7 days. I still feel like something is clamping around my throat and it takes food a few extra seconds to go down past my upper chest. I can feel a strange sensation down the centre of my back when I swallow. The doc thinks it's acid reflux but is perplexed by the swollen tonsils and ringing in my ears. I was put on 40 mg of a proton pump inhibitor. I started today but am not feeling any different yet. I made myself a very healthy green smoothly this morning. I've eaten oatmeal and bland chicken. I am interested if others have same symptoms. I've not been this sick before where I can't plan my day around normal things like work and life. Anyone else have this? I have an endoscopy booked, but here in canada it takes six weeks to have one. In the meantime, I am officially undiagnosed.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?